MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240200100
Medical Device Problem Codes Computer Software Problem (1112); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was software issue.The cor ii hub 3.2.2 recently started intermittently restarting 2 (affected) out of 5 rooms.Issued recommendation to update to 4.1.2 & turn off wifi system using ethernet and wifi off when the ethernet cord was unplugged, the issue went away.Obviously when the hub was turning off and on, there was a loss of image.There was no patient involvement/impact.
 
Additional Manufacturer Narrative
It was reported that cor ii hub 3.2.2 recently started intermittently restarting 2 (affected) out of 5 rooms.Issued recommendation to update to 4.1.2 & turn off wifi system using ethernet and wifi off" wo or field service investigation notes are not available.The product was not received at rma for investigation, once received the complaint will reopen and update with investigation results.Also, the device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24700091
Report Number0002936485-2026-00182
Device Sequence Number13306200
Product Code GCJ
UDI-Device Identifier07613327413281
UDI-Public07613327413281
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K222079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown